# SDR UALA2012100305605

- Difficulty date: October 2, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,935 hours, 24,287 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GD2319-ST, GD1004-DC AND CONNECTOR D2142 FOR TROUBLESHOOTING AT LEFT SPARE VALVE.  REINSTALL AFTER REPAIR AND INSTALL CLAMP FOR D2142 CONNECTOR WIRES.  REINSTALLED CONNECTOR, CLAMP AND GD2319ST AND GD1004DC GROUNDS.
